# SDR AALA202001294024

- Difficulty date: January 23, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 62,853 hours, 24,282 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367303500000
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO COMPARTMENT FLOOR PANEL 151QF DELAMINATED.  REPLACED FLOOR PANEL IAW SRM 53-02-00-300-011.
